Translator Disclaimer
Winter 2003 Products of $\scr N$-connected groups
P. Hauck, A. Martínez-Pastor, M. D. Pérez-Ramos
Illinois J. Math. 47(4): 1033-1045 (Winter 2003). DOI: 10.1215/ijm/1258138089

Abstract

Two subgroups $H$ and $K$ of a finite group $G$ are said to be $\mathcal N$-connected if the subgroup generated by $x$ and $y$ is a nilpotent group, for every pair of elements $x$ in $H$ and $y$ in $K$. This paper is devoted to the study of pairwise $\mathcal N$-connected and permutable products of finitely many groups, in the framework of formation and Fitting class theory.

Citation

Download Citation

P. Hauck. A. Martínez-Pastor. M. D. Pérez-Ramos. "Products of $\scr N$-connected groups." Illinois J. Math. 47 (4) 1033 - 1045, Winter 2003. https://doi.org/10.1215/ijm/1258138089

Information

Published: Winter 2003
First available in Project Euclid: 13 November 2009

zbMATH: 1045.20013
MathSciNet: MR2036988
Digital Object Identifier: 10.1215/ijm/1258138089

Subjects:
Primary: 20D10
Secondary: 20D40

Rights: Copyright © 2003 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.47 • No. 4 • Winter 2003
Back to Top